# SDR SWAA2022072127917

- Difficulty date: July 11, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 57,931 hours, 34,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231YF UPPER SURFACE HAS PULLED FIBERS / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP A; C; E-F.   VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. RESIN (A110162); FABRIC (A24484); POTTING COMPOUND (A128121).;[02] APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 G-J. CURED AT 120 DEGREES (OVEN B0-06 EXP 8-13-22).;[03] REQUESTING OK TO BOND;[04] VERIFIED STEPS 1-3 AND OK TO BOND;[05] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (AAR 30347 EXP 4-30-23). TAP TEST GOOD.;[06] REPAIRED 231YF UPPER SURFACE IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1.;[07] VERIFIED STEPS 5 AND 6; JOB COMPLETE; AUDIT C/W
